REAL

Existence, nonexistence and multiplicity of positive solutions for singular quasilinear problems

Alves, Ricardo (2022) Existence, nonexistence and multiplicity of positive solutions for singular quasilinear problems. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (13). pp. 1-29. ISSN 1417-3875

[img]
Preview
Text
p9540.pdf

Download (562kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 31 Jan 2023 08:47
Last Modified: 31 Jan 2023 08:47
URI: http://real.mtak.hu/id/eprint/157755

Actions (login required)

Edit Item Edit Item